Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

June 12, 2012Charlton County, Georgia

NWS Jacksonville, FL issued this special weather statement at Jun 12, 2012, 1:21 PM EDT for Charlton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 1:21 PM EDT (17:21 UTC)
Expired
Jun 12, 2012, 2:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Charlton County, GA

The radar

The Jacksonville radar (KJAX), 59 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1585 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WWUS82 KJAX 121721
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE JUN 12 2012

FLZ024-GAZ150-164-121800-
CHARLTON-NASSAU-WARE-
121 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...CENTRAL CHARLTON AND NORTHWESTERN NASSAU COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF STEVEN FOSTER STATE PARK TO 16 MILES SOUTH OF STEVEN FOSTER STATE
PARK...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK...HOMELAND...FOLKSTON
AND HILLIARD THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3051 8187 3055 8223 3057 8223 3059 8242
      3071 8244 3072 8242 3073 8242 3073 8244
      3082 8244 3095 8242 3098 8194
TIME...MOT...LOC 1722Z 263DEG 28KT 3086 8226 3059 8225

$$

SHULER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 12, 9:41 AM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 12, 9:41 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 AM EDT TUE JUN 12 2012

...SCATTERED TO NUMEROUS STORMS EXPECTED THIS AFTERNOON WITH
POTENTIAL FOR GUSTY WINDS AND LOCALLY HEAVY RAINFALL...

.UPDATE...
OVERNIGHT CONVECTION NORTHWEST OF THE REGION SENT AN OUTFLOW
BOUNDARY THAT IS NOW STATIONARY ACROSS THE SUWANNEE RIVER VALLEY
AND SE GA. THIS WILL BE THE FOCUS FOR DEVELOPING CONVECTION TODAY
AS SOUTHWEST FLOW AND SURFACE HEATING DRIVES MAX TEMPS INTO THE
UPPER 80S IN MOST LOCATIONS. PRECIPITABLE WATER AMOUNTS OFF
MORNING SOUNDINGS AVERAGING AROUND 1.7 INCHES WITH HIGHEST VALUES
ACROSS SE GA CLOSER TO THE TROF AXIS AND LOWER VALUES ACRS NE FL
AND THIS WILL BE SIMILAR TO PCPN/POP COVERAGE WITH 70-90% COVERAGE
ACROSS SE GA AND 40-70% ACROSS NE FL. STORM MOTION WILL BE TOWARDS
THE EAST-SOUTHEAST AROUND 10 MPH WITH MIXED LAYER CAPE VALUES IN
THE 2000-2500 J/KG RANGE TO TRIGGER ISOLATED WET MICROBURST
CONDITIONS WITH DAMAGING WINDS/LOCALLY HEAVY RAINFALL THIS
AFTERNOON/EVENING. ACTIVITY WILL DIMINISH SOMEWHAT BY MIDNIGHT BUT
TROF AXIS OVER THE REGION WILL CONTINUE THE THREAT OF ISOLATED TO
SCATTERED SHOWER/TSTM ACTIVITY THROUGH THE OVERNIGHT HOURS.

&&

.AVIATION...
VFR THIS MORNING WITH HIGH ENOUGH TSTM CHANCES DURING THE
AFTERNOON FOR TIMED TEMPO GROUPS WITH GUSTY WINDS AND POSSIBLE
MVFR CIGS/VSBYS IN STORM ACTIVITY. SOME LINGERING SHOWER/TSTM
ACTIVITY POSSIBLY LINGERING ACROSS TAF LOCATIONS THROUGH THE
OVERNIGHT HOURS.

&&

.MARINE...
S TO SW WINDS OVER THE COASTAL WATERS AT 10-15G20 KNOTS WITH SEAS
2-3 FT NEAR SHORE AND 3-5 FT OFFSHORE. NO HEADLINES.

RIP CURRENTS: LOW RISK WITH SOUTHWEST FLOW. MORNING BREAKER
REPORTS IN THE 1-2 FT RANGE AT THE BEACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  89  71  91  71 /  90  60  40  40
SSI  85  74  88  76 /  70  60  40  40
JAX  88  71  90  72 /  70  50  50  50
SGJ  88  73  87  75 /  50  50  50  50
GNV  89  71  91  71 /  60  40  50  50
OCF  90  71  90  71 /  50  40  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ALLEN/WALKER
Hazardous weather outlook, Jun 12, 4:44 AM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EDT TUE JUN 12 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-131000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
444 AM EDT TUE JUN 12 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL TROUGH OVER THE AREA WILL PRODUCE SHOWERS AND
THUNDERSTORMS TODAY...MORE NUMEROUS DURING THE AFTERNOON AND EARLY
EVENING HOURS. A VERY MOIST UNSTABLE ATMOSPHERE WILL RESULT IN
ISOLATED STRONG STORMS WITH LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A COLD FRONT WILL MOVE INTO THE AREA ON WEDNESDAY. SCATTERED TO
NUMEROUS THUNDERSTORMS ARE EXPECTED ON WEDNESDAY WITH LOCALLY HEAVY
RAINFALL POSSIBLE OVER MAINLY NORTHEAST FLORIDA.

A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA
THURSDAY THROUGH MONDAY. COASTAL SHOWERS AND SCATTERED INLAND
AFTERNOON THUNDERSTORMS ARE EXPECTED EACH DAY. AN ELEVATED RISK OF
RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS
BOATING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Jun 12, 12:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 PM EDT TUE JUN 12 2012

FLZ022-023-121730-
BAKER-COLUMBIA-
1248 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BAKER AND
NORTHERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 130 PM EDT...

AT 1248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 11 MILES NORTHEAST OF SUWANNEE
VALLEY...OR 13 MILES EAST OF WHITE SPRINGS...MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...
SUWANNEE VALLEY...FIVE POINTS...SANDERSON...TAYLOR...MACCLENNY AND
GLEN SAINT MARY THROUGH 130 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3020 8279 3033 8271 3034 8268 3039 8265
      3044 8265 3059 8244 3057 8223 3053 8224
      3049 8220 3039 8220 3036 8217 3037 8211
      3036 8208 3031 8204 3023 8205
TIME...MOT...LOC 1648Z 261DEG 20KT 3038 8251

SANDRIK
Special weather statement, Jun 12, 1:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 PM EDT TUE JUN 12 2012

GAZ135-136-121730-
APPLING-WAYNE-
104 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS VALID UNTIL 130
PM EDT...

AT 104 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF SURRENCY...MOVING EAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SURRENCY AND ODUM THROUGH 130 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3191 8222 3191 8213 3189 8212 3190 8211
      3187 8210 3182 8201 3179 8199 3180 8196
      3168 8185 3167 8185 3151 8217 3192 8242
      3194 8228
TIME...MOT...LOC 1704Z 252DEG 14KT 3175 8217

SHULER
Local storm report, Jun 12, 1:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TSTM WND GST     2 NNE SURRENCY          31.75N 82.19W
06/12/2012  E40 MPH          APPLING            GA   NWS EMPLOYEE

            WIND GUST OF 40 MPH ON HWY 341

&&

AWALKER
Special weather statement, Jun 12, 1:07 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT TUE JUN 12 2012

FLZ024-025-GAZ166-121815-
COASTAL CAMDEN-DUVAL-NASSAU-
107 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN...NORTHERN DUVAL AND EASTERN NASSAU COUNTIES FOR STRONG WINDS
VALID UNTIL 215 PM EDT...

AT 108 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF YULEE...OR 8 MILES
NORTH OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING EAST AT 20 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE...ST.
MARYS...AMELIA CITY...DUNGENESS AND FERNANDINA BEACH THROUGH 215 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3064 8143 3061 8143 3060 8144 3056 8144
      3055 8143 3048 8174 3065 8181 3077 8146
      3065 8142
TIME...MOT...LOC 1708Z 251DEG 17KT 3059 8166

SHULER
Special weather statement, Jun 12, 1:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EDT TUE JUN 12 2012

FLZ020>022-121800-
COLUMBIA-HAMILTON-SUWANNEE-
114 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 200 PM EDT...

AT 115 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BELMONT...OR 7
MILES NORTH OF WHITE SPRINGS...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELLBORN...SUWANNEE
SPRINGS...JASPER...HOUSTON...WHITE SPRINGS...BELMONT...SUWANNEE
VALLEY AND WINFIELD THROUGH 200 PM EDT. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3027 8324 3031 8322 3035 8322 3039 8318
      3041 8319 3042 8323 3046 8323 3047 8325
      3063 8324 3058 8246 3055 8247 3013 8278
      3018 8325 3026 8326
TIME...MOT...LOC 1715Z 276DEG 18KT 3043 8276

SHULER
Special weather statement, Jun 12, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE JUN 12 2012

FLZ024-GAZ150-164-121800-
CHARLTON-NASSAU-WARE-
121 PM EDT TUE JUN 12 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...CENTRAL CHARLTON AND NORTHWESTERN NASSAU COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF STEVEN FOSTER STATE PARK TO 16 MILES SOUTH OF STEVEN FOSTER STATE
PARK...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK...HOMELAND...FOLKSTON
AND HILLIARD THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3051 8187 3055 8223 3057 8223 3059 8242
      3071 8244 3072 8242 3073 8242 3073 8244
      3082 8244 3095 8242 3098 8194
TIME...MOT...LOC 1722Z 263DEG 28KT 3086 8226 3059 8225

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTSpecial Marine WarningJAX86 min
Jun 11, 8:13 PM EDTSpecial Weather StatementJAXClay47 min
Jun 11, 8:16 PM EDTSpecial Weather StatementJAXPutnam44 min
Jun 11, 8:18 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 11, 8:36 PM EDTSpecial Marine WarningJAX114 min
Jun 11, 8:43 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns28 min
Jun 11, 8:54 PM EDTSpecial Weather StatementJAXFlagler51 min
Jun 11, 9:46 PM EDTSpecial Weather StatementJAXFlagler44 min
Jun 12, 11:50 AM EDTSpecial Weather StatementJAXHamilton40 min
Jun 12, 12:09 PM EDTSpecial Weather StatementJAXColumbia51 min
Jun 12, 12:48 PM EDTSpecial Weather StatementJAXBaker, Columbia42 min
Jun 12, 1:07 PM EDTSpecial Weather StatementJAXNassau68 min
Jun 12, 1:14 PM EDTSpecial Weather StatementJAXHamilton, Suwannee46 min
Jun 12, 1:37 PM EDTSpecial Weather StatementJAXBaker, Duval, Nassau23 min
Jun 12, 1:53 PM EDTSpecial Marine WarningJAX2 hr
Jun 12, 2:01 PM EDTSpecial Marine WarningJAX119 min
Jun 12, 2:03 PM EDTSpecial Weather StatementJAXBaker, Columbia, Union27 min
Jun 12, 2:06 PM EDTSpecial Weather StatementJAXDuval, Nassau24 min
Jun 12, 2:30 PM EDTSpecial Weather StatementJAXBaker, Duval, Union30 min
Jun 12, 2:37 PM EDTSpecial Weather StatementJAXColumbia53 min
Jun 12, 2:41 PM EDTSpecial Marine WarningJAX2 hr
Jun 12, 3:19 PM EDTSpecial Weather StatementJAXBradford, Clay26 min
Jun 12, 3:29 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist31 min
Jun 12, 3:37 PM EDTSpecial Marine WarningJAX53 min
Jun 12, 3:39 PM EDTSevere Thunderstorm WarningJAXSaint Johns36 min
Jun 12, 3:58 PM EDTSpecial Marine WarningJAX62 min
Jun 12, 4:10 PM EDTSpecial Weather StatementJAXFlagler, Putnam50 min
Jun 12, 4:17 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns43 min
Jun 12, 4:46 PM EDTSpecial Marine WarningJAX119 min
Jun 12, 4:57 PM EDTSpecial Weather StatementJAXFlagler33 min
Jun 12, 12:31 PM EDTSpecial Weather StatementJAXBrantley, Pierce59 min
Jun 12, 1:04 PM EDTSpecial Weather StatementJAXAppling26 min
Jun 12, 2:25 PM EDTSpecial Weather StatementJAXCamden50 min
Jun 12, 4:22 PM EDTSpecial Weather StatementJAXAtkinson38 min
Jun 12, 4:42 PM EDTSpecial Weather StatementJAXJeff Davis48 min
Jun 12, 5:56 PM EDTSpecial Weather StatementJAXAppling49 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.